# SDR SWAA2020061190983

- Difficulty date: June 8, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPLACED LT OVERWING EXTERIOR EMERGENCY EXIT LIGHT LAMP AND PERFORMED GOOD OPS CHECK PER AMM 33-51-04-960-801.
